MAUDE Adverse Event Report: OSCOR INC. BAYLIS MED TECH PASSPORT¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. BAYLIS MED TECH PASSPORT¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number PSS0705509TD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation; however, a picture was provided, and a complaint notification was received.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.A review of the manufacturing processes indicates the production operators are instructed to 100% visually inspect for any obvious defect prior to shipment.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Based on the information available at this time it cannot be confirmed that the product failed to meet requirements.The complaint is non-verifiable, as the product was not returned for evaluation.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported fluid, red in color, was leaking from hemostatic valve, located on the proximal portion of the handle.Immediately thereafter insertion, in-vivo leakage ranging from low-flow to moderate flow of fluid red in color from the device hemostatic valve occurred otw, otw&c during static and dynamic conditions in line with the instructions for use (ifu).It was reported all preprocedural and intraprocedural steps were taken per the ifu.A second device of the same model and lot, was used but the occurrence repeated itself.Doctor used an ansel fixed curved catheter and procedure was completed.Ther was no delay in the procedure and no patient harm was reported.

Brand Name
BAYLIS MED TECH PASSPORT¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19277988
Report Number1035166-2024-00051
Device Sequence Number12679859
Product Code DYB
UDI-Device Identifier00885672012595
UDI-Public00885672012595
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberPSS0705509TD
Device Catalogue NumberPSS0705509TD
Device Lot NumberDP-20369
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown